# SDR GTIA2021060135775

- Difficulty date: June 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 18,156 hours, 7,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AFT FA"S REPORTED SMELL OF OIL NEAR AFT LAV-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR RAN BOTH PACKS ON ENG BLEED ISOLATED PACKS NO SIGN OF CONTAMINATION ON ENG 1 OR ENG 2 NO ODOR NOTED WITH THE AEROTRACER. A/C OK FOR SVC & AMM 71-00-00 FOR ENG RUN.
